# SDR HEEA073602

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,542 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 206070475005
- Part serial: 20150
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POPS CIRCUIT BREAKER. REPLACED WITH SERVICEABLE PART.
